I have been on norco 10/325 for 3 years 10 DAY I did cold turkey and it is day one. I dont think i can make it? how can you have an activity or keep your self busy when you cant move?
Ya know, laughing produces endorphins and I am sure you don't feel like laughing, but if you could get someone to rent the funniest movies you remember and watch them with you, it might help a bit. You did the right thing by asking for support, really you should be over the worst wds either now or in the next few days. All those symptoms are really your body trying to get the natural system the brain has in place to relieve pain to function again. The whole body produces a nasty array of miserable symptoms to try and bypass the damaged neurotransmitters and get directly to the brain receptors and get them to function. I know that isn't much solace, but sometimes if you know what is going on, it helps you logically hang on and get over something as you know it will end. I am saying some huge prayers for you, and CONGRATS to you. welcome to our site. I am sorry you went largely unnoticed, it was a full moon and an weekend and 9/11, so many weren't here who normally would have answered. Best of Luck, prayers to you, Pattishan
Hey trying again.
Want to encourage you to hang in there. Sometimes we have to take it a minute at a time, an hour at a time, then a day at a time. When things get more than I can handle, I pray. Don't know what your beliefs are, but prayer in its many forms is a remarkable tool to give us strength. I'll be praying for you and keep on posting. We are here for you.
I don't understand why anybody would do cold turkey. I never have but I know it can be very awful and even dangerous in some situations. I wonder why you don't try to taper off and if you can't do that then why not find a doctor who can help you detox? You can't expect to be able to participate in activities and keep busy while you are going through drug withdrawals. Some people can do cold turkey but when they do they are in the bed most of the time feeling sick until it gradually wears off. Maybe you don't want to trade one addiction for another like using methadone or suboxone and I can understand that. If that is your reason maybe you can get some medical help from a doctor to ease some of your misery until you feel better.
Whatever you decide I wish you well and whatever you do don't give up. Get help if you need to but don't give up. You can make it one way or another. Keep in touch with this site cause you can get a lot of information and support here. Take care!
First, welcome to this site, you will make some great friends here!!
Please google The Thomas Recipe for opiate withdrawal. 'Tis a list of otc and RX meds Thomas used while in WD. You might also want to google Post Acute Withdrawal Syndrome, which explains indetail what patti was talking about. It explains just why we feel so horrible, mentally speaking, while in WD.
The acute phase of WD is hellish indeed. I did it cold turkey myself and a picnic it is NOT!! You will live through this, I promise! Yet, you may want to consider Suboxone. Many ppl have gone the sub route and done quite well.
If you look at pattishan61's profile, it may offer some hope to ye. 'Tis your decision of course, as to what you want to do, CT or Subs. Or there is the third option of a taper. Are you able to get more Norco to taper?
If not, please let us know? I can help you with specific CT symptoms if you would like. I lived through it and so will you! It just may feel as if you won't live, but you will.
Please stay with us trying.again? We are all in your corner and will be here if you need us!!
Welcome to the meeting that helps us all for different reasons. Give yourself permission to be out of commission for at least 3 days. Think of it as an illness that you have to recover from. You would do it if you had the flu or got in a car accident. I took Norco until I had surgery and I then wanted to stop them but I did feel the most horrible withdrawal. All the advice you have gotten is helpful. I always wanted to stop suddenly because there is no in between for me - I am either on something or clean - The main thing to remember is the misery will end and you will feel so strong and powerful and happy that you came thru the other end. Be wary of this feeling though and don't forget how awful the withdrawal is because it may get worse everytime you have to go thru it.It really isa demon on your shoulder telling you to get drugs or something bad will happen.
That is your brain - the addiction - or dependence - trying to save itself by telling you to get more drugs - your body is miserable and your mind is suffering too but you can think clearly enough to realize that it is almost like a 'bad demon voice telling you to do something you wouldn't normally do like walk in front of a car. Just say no to it and do the things that will make you feel better. I could not move from my bed for days and I thought I would never be able to work again and I called up people who had drugs and tried to get them and then come to my senses, back out and I was "pissed" all the time!@... but if you can keep in your mind that it will pass you can get through it. It seems like it was 5 days and then I started to feel normal again. If you need help please feel free to talk to any of us. Especially thru the first few days when you feel like you are losing your mind. Try to laugh - I laugh constantly in my life and when I was in withdrawal I tried to laugh at anything but I couldn't because I was feeling sorry for myself so I tried watching sad things on TV. That sometimes makes it worse but it did pull me out of the pity pot mode. Find a good channel on the TV - that is what I did for 3 days and I still remember the shows I watched - and I did end up laughing and I then started to get better. The only alternative isd to stay on drugs and it doesn't sound like you want that.We are all thinking about you and want you to succeed but whatever - keep us posted.
I am just popping in to offer more support. You have been placed into wonderful hands with Patti and Laurie! Both are very knowledgeable. Patti is very versed in Subs usage and tapering. Laurie is also very versed in a taper method as well. And just as thwood (sp?) stated we are ALL here for support, whether to just listen, offer advice or to just sit with you!
I am currently on the suboxone regime to help with my chronic pain (fibromyalgia) and to be off of pain killers. There are some people that are of the thought that subs is just a 'trade-off' of one opiate for another. This is what it may look like on paper, but if you are truly and correctly 'schooled' on the proper use of suboxone or subutex then you know it is a regime. It is not a way to get high. It is an opportunity to let your brain heal itself and give you time to learn what the addiction aspect of opiates do to your system.
Whichever route you choose, please come back and talk with us here.
We really do care!
Im in the same boat as you, down to the norco's. I recommend asking you doc for Tramadol. It really helps me with the cruddy wd feeling.
Norcos have a short half life and I found the tapering very hard. I couldnt do it. I felt crummy until I got a sub drug to allow me to move. Do what you need to do to make it less of a terror.
I started feeling a turn around on day 3 but I have cross drugged.
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2009 • 1 answer
Posted 28 Nov 2009 • 2 answers
Posted 24 Apr 2010 • 1 answer
Posted 23 Dec 2011 • 3 answers
I was prescribed Norco 10/325 after two failed surgeries. Years later, Norco is no longer effective?
Posted 4 Jun 2016 • 1 answer